Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Laguerre polynomials")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 767

  • Page / 31
Export

Selection :

  • and

On some properties of the multiple pendulumBRAUN, M.Archive of applied mechanics (1991). 2003, Vol 72, Num 11-12, pp 899-910, issn 0939-1533, 12 p.Article

Limit relations for the complex zeros of Laguerre and q-Laguerre polynomialsDEFAZIO, Mark V; GUPTA, Dharma P; MULDOON, Martin E et al.Journal of mathematical analysis and applications. 2007, Vol 334, Num 2, pp 977-980, issn 0022-247X, 4 p.Article

A new family of shape invariantly deformed Darboux-Pöschl-Teller potentials with continuous ℓODAKE, S; SASAKI, R.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 19, issn 1751-8113, 195203.1-195203.14Article

Constrained orthogonal polynomialsGIRAUD, B. G.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 33, pp 7299-7311, issn 0305-4470, 13 p.Article

Simple analytical results for harmonically trapped quantum gasesSHEA, Patrick; VAN ZYL, Brandon P.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 34, pp 10589-10598, issn 1751-8113, 10 p.Article

Zeros of linear combinations of Laguerre polynomials from different sequencesDRIVER, Kathy; JORDAAN, Kerstin.Journal of computational and applied mathematics. 2009, Vol 233, Num 3, pp 719-722, issn 0377-0427, 4 p.Conference Paper

Another set of infinitely many exceptional (X) Laguerre polynomialsODAKE, Satoru; SASAKI, Ryu.Physics letters. Section B. 2010, Vol 684, Num 2-3, pp 173-176, issn 0370-2693, 4 p.Article

Generalized Hermite and Laguerre polynomials and associated biorthogonal functions biorthogonal sets and generalized polynomialsDATTOLI, G; TORRE, A; MAZZACURATI, G et al.Radiation physics and chemistry (1993). 1997, Vol 50, Num 2, pp 133-139, issn 0969-806XArticle

Non-standard orthogonality for the little q-Laguerre polynomialsMORENO, Samuel G; GARCIA-CABALLERO, Esther M.Applied mathematics letters. 2009, Vol 22, Num 11, pp 1745-1749, issn 0893-9659, 5 p.Article

Asymptotic expressions of certain type of matrix integralsJODAR, L; SASTRE, J.Applied mathematics letters. 2001, Vol 14, Num 1, pp 21-26, issn 0893-9659Article

Propagation of vector fractional charge Laguerre-Gaussian light beams in the thermally nonlinear moving atmosphereMOLCHAN, Maxim A; DOKTOROV, Evgeny V; VLASOV, Rafael A et al.Optics letters. 2010, Vol 35, Num 5, pp 670-672, issn 0146-9592, 3 p.Article

Block orthogonal polynomials: II. Hermite and Laguerre standard block orthogonal polynomialsNORMAND, Jean-Marie.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 10, pp 2371-2405, issn 1751-8113, 35 p.Article

Nearly PML for ADE-WLP-FDTD Modeling in Two-Dimensional Dispersive MediaCHEN, Wei-Jun; WEI SHAO; HAIBO CHEN et al.IEEE microwave and wireless components letters. 2014, Vol 24, Num 2, pp 75-77, issn 1531-1309, 3 p.Article

The WLP-FDTD Method for Periodic Structures With Oblique Incident WaveCAI, Zhao-Yang; BIN CHEN; QIN YIN et al.IEEE transactions on antennas and propagation. 2011, Vol 59, Num 10, pp 3780-3785, issn 0018-926X, 6 p.Article

Controllability of Laguerre and Jacobi equationsBARCENAS, D; LEIVA, H; QUINTANA, Y et al.International Journal of Control. 2007, Vol 80, Num 8, pp 1307-1315, issn 0020-7179, 9 p.Article

q-Konhauser polynomialsAL-SALAM, W. A; VERMA, A.Pacific journal of mathematics. 1983, Vol 108, Num 1, pp 1-7, issn 0030-8730Article

Polynômes orthogonaux et applications = Orthogonal polynomials and applicationsBREZINSKI, C; DRAUX, A; MAGNUS, A. P et al.Lecture notes in mathematics. 1985, Num 1171, issn 0075-8434, XX-584 pArticle

Differential equations for generalized Jacobi polynomialsKOEKOEK, J; KOEKOEK, R.Journal of computational and applied mathematics. 2000, Vol 126, Num 1-2, pp 1-31, issn 0377-0427Article

Equivalence of laguerre-based model order reduction and moment matchingEID, Rudy; SALIMBAHRAMI, Behnam; LOHMANN, Boris et al.IEEE transactions on automatic control. 2007, Vol 52, Num 6, pp 1104-1108, issn 0018-9286, 5 p.Article

On a linear perturbation of the Laguerre operatorBAVINCK, H.Journal of computational and applied mathematics. 1999, Vol 106, Num 1, pp 197-202, issn 0377-0427Article

A Cohen type inequality for Laguerre-Sobolev expansionsFEJZULLAHU, Bujar Xh; MARCELLAN, Francisco.Journal of mathematical analysis and applications. 2009, Vol 352, Num 2, pp 880-889, issn 0022-247X, 10 p.Article

EFFECTIVE LAGUERRE ASYMPTOTICSBORWEIN, David; BORWEIN, Jonathan M; CRANDALL, Richard E et al.SIAM journal on numerical analysis. 2009, Vol 46, Num 6, pp 3285-3312, issn 0036-1429, 28 p.Article

An exactly solvable quantum-lattice model with a tunable degree of nonlocalityZNOJIL, Miloslav.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 7, issn 1751-8113, 075302.1-075302.20Article

Photon Number and Optical Tomograms for Gaussian StatesMAN'KO, O. V; MAN'KO, V. I.Laser physics. 2009, Vol 19, Num 8, pp 1804-1808, issn 1054-660X, 5 p.Article

Closed form representation for a projection onto infinitely-dimensional subspace spanned by Coulomb bound statesDERYUZHKOVA, O. M; LEVIN, S. B; YAKOVLEV, S. L et al.Journal of physics. B. Atomic, molecular and optical physics (Print). 2006, Vol 39, Num 22, pp 4767-4773, issn 0953-4075, 7 p.Article

  • Page / 31